14 May 2010
It is recommended to, contact your local poison control center or emergency room immediately. Symptoms of overdose may include: severe dizziness/fainting, severe weakness, fast/irregular heartbeat, slow/shallow breathing, hallucinations, seizures, best of luck, hope this helps, please read more on: http://www.drugs.com/sfx/sudafed-side-effects.html
14 May 2010
It may increase his blood pressure substantially. Keep an eye on his breathing and call rescue if he has a hard time, make sure you have the box of pills handy in case you need to get him help. If he is a healthy person he may just be o.k.. But if he has any health issues especially blood pressure or heart problems get him to the hospital soon. Hope this helps you and good luck to your friend tell him not to do it again he is playing with fire.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
it would be the sudafed that is behind the pharmacy counter. this sudafed is one of the many ingredients used to manufacture meth.
1 answer • 1 Apr 2010
i don't do drugs and i signed for my sudafed at the store. now i may have to face jail time for something i didn't do. i just had a freaken ...
1 answer • 14 Apr 2010
My wife is 45 years old, has no prior health problems, works out daily, eats healthy, doesn't drink?
... or smoke. She took sudafed 1 hour prior to suffering a heart attack which resulted in a coma. Has this happened to others?
2 answers • 19 Nov 2011
... am suffering again. Can I take more than one pill in a 24 hour period?
1 answer • 5 Apr 2012
... here nowI need to know if I can take a 12 hour sudafed at 7:00 pm when I have already taaken 2 Aleves at 12;00 this after noon?
1 answer • 2 Jan 2013